MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Veterinary Medical Association · 1998

Complications associated with administration of detomidine into the caudal epidural space in a horse.

Wittern C, Hendrickson D A, Trumble T, Wagner A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 364-kg (800-lb) 15-month-old sexually intact cryptorchid male Quarter Horse was admitted to the veterinary teaching hospital for castration. The horse was placed in standing stocks, and a caudal epidural injection of 18 mg of detomidine hydrochloride (50 micrograms/kg [23 micrograms/lb] of body weight) was administered. Fifteen minutes after injection, the horse unexpectedly collapsed to the floor, first into sternal, and then into lateral, recumbency. Because the horse would not get up, the decision was made to perform the surgery with the horse under general anesthesia. The horse required little halothane to maintain a surgical plane of anesthesia for most of the duration of surgery. Recovery from anesthesia was prolonged. Care must be taken when anesthetizing horses that have received large doses of detomidine via caudal epidural injection.

Для цитирования: Wittern C, Hendrickson D A, Trumble T, Wagner A. Complications associated with administration of detomidine into the caudal epidural space in a horse.. Journal of the American Veterinary Medical Association. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.